If he discontinues drug use would his penis eventually return to "normal"?

My husband’s penis has become increasingly curved/bent (now about 45 degrees when erect) over the last 8 months. He has been on an antidepressant for about 5 years. He is a traumatic head injury survivor and is on the antidepressant to control outbursts of anger. However, the antidepressant has decreased his sexual function dramatically and the bending of the penis decreases his function further. If he discontinued use, would his penis eventually return to “normal?” He is also on medication for seizures.

Greetings,

You have not stated that your husband has been diagnosed with Peyronie’s disease or not. I ask not only because of the curvature you mention, but also because there is an anti-seizure medication, phenytoin, that has been said to cause Peyronie’s disease.

If in fact your husband does have Peyronie’s disease it will not help him to discontinue any drug that might have caused it. He would still have to undergo Alternative Medicine treatment of the PD in an attempt to have his body correct this curvature problem caused by the internal Peyronie’s scar material.

As an aside, I have communicated with several men with Peyronie’s disease who say that their Peyronie’s disease started with an injury to the penis that occurred during an epileptic seizure that happened while they were erect. You might keep this in mind when you consider another possibility how his PD started.

All patients should check with their doctor before discontinuing any prescribed drug. TRH

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!